Since I have a problem taking medication, and a side effect of Lisinopril is fatigue, and I have been taking it for my blood pressure, for the about a week, the last two days, I haven’t had the strength to hardly move. I quite taking it and now I’m starting to feel halfway human and more like my old self. Not only does Lisinopril cause fatigue, it will make your legs hurt until you can hardly walk. And it also make you so cold, from the inside out, that your entire body is freezing. Sometime I have to dress like I live in the Arctic to get warm. People, doctors and medication will kill you. Did you all know that a lot of doctors get kickbacks each month from pharmaceutical companies for writing prescriptions for their medication. I know a lot a doctors in Florida do it. They get a check every month from some of these companies. Just a tidbit of information you might not know.
Today, we had weather in the sixties. Tomorrow and the rest of the week is predicted to be as nice as today. I had lunch with a couple of friends, and we sat and talked until three. I had to buy some dog food for the pups so had to go to Petsmart, and then stopped at Michael’s.
Well everyone have a great Sunday and stay safe. Remember: NEVER GIVE UP, NEVER SURRENDER.